# SDR R61A2021091200731

- Difficulty date: August 16, 2021
- Submitted: September 12, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086668403
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON AFT FUSELAGE WASTE BOX INNER SKIN DOUBLER PN 170-86668-403 FWD INNER SURFACE AFT OF FR88. MX REPLACED SKIN DOUBLER PN IAW SRM 53-23-60 SEE AAT NRC# 45000949-1000-0008 FOR WORK PERFORMED. AC WAS RTS.
